# SDR USAA2010011990128

- Difficulty date: January 14, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 66,111 hours, 45,229 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600
- Part time: 32,177 hours, 19,791 cycles
- Component: Flap
- Component part number: 6546434302MC
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND ON INBOARD END OF RIGHT INBOARD AFT FLAP.  REPLACED RIGHT INBOARD AFT FLAP IAW JOB CARD NR R3M27007.
